# SDR REXA2016022100237

- Difficulty date: February 21, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 3,691 hours, 2,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXIT PATH STRIP ON FLOOR, RT SIDE, ROWS 18-20, IS INSTALLED BACKWARDS, ARROWS POINT TO BACK OF ACFT.  R & R EXIT PATH STRIP ON RT SIDE, BETWEEN 18 - 20 IAW AMM 33-51-01.
